# SDR FDEA201311062705

- Difficulty date: November 6, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 23,152 hours, 12,497 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 280,  RECEIVED A MAIN DECK DOOR SWITCH FAULT WARNING AND MAIN DECK DOOR NOT CLOSED.  WARNING WENT OUT AT 14,000 DURING DESCENT.  PERFORMED VISUAL INSP, MAIN CARGO DOOR CLOSED AND LOCKED.  PERFORMED DOOR WARNING TEST IAW AMM 52-71-00-05-02. OPS CHECKED GOOD.  SWITCH 48WS AND 49WS CHECKED WIRING, CONNECTORS AND SWITCH PINS FOR CONDITION. CHECKED GOOD. CHECKED SWITCH RIG PER AMM 52-71-11-05-02. SWITCH RIG WITHIN LIMITS. CREW  DEBRIEF, INDICATION WAS NORMAL FOR FLT DURATION.
